Persistence and extinction in two species reaction-diffusion systems with delays

Shigui Ruan, Xiao Qiang Zhao

Research output: Contribution to journalArticle

46 Scopus citations

Abstract

Both uniform persistence and global extinction are established for two species predator-prey and competition reaction-diffusion systems with delays in terms of the principal eigenvalues of the scalar elliptic eigenvalue problems by appealing to the theories of abstract persistence, asymptotically autonomous semiflows, and monotone dynamical systems.

Original languageEnglish (US)
Pages (from-to)71-92
Number of pages22
JournalJournal of Differential Equations
Volume156
Issue number1
DOIs
StatePublished - Jul 20 1999
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Persistence and extinction in two species reaction-diffusion systems with delays'. Together they form a unique fingerprint.

  • Cite this